# SDR DL76L090822

- Difficulty date: May 3, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 78,639 hours, 11,609 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG HPSOV ILLUMINATED DURING TAKEOFF ROLL FWD TP MCO PER MEL 36-11-02.  HPSOV DEACTIVATED AND JUMPER INSTALLED PER MEL.  REMOVED AND REPLACED LT ENG HPSOV PER AMM VALVE IS IN UNLOCKED POSITION ALSO T3 TERMINAL BROKEN AT VALVE 680596.  RETERMINATED T3 WIRE IAW SWPM CONNECTED T1 T2 T3 TO HPSOV CONTINUED IN CLOSED LOCK POS.
